RICHARD J. EPSTEIN; ROBERT F. OGLER; PAUL A. GATENBY
To the editor: Sussman and associates (1) report a correlation between the administration of high-dose steroid therapy and the occurrence of panhypogammaglobulinemia in a case of systemic lupus erythematosus. We report a further case of panhypogammaglobulinemia occurring in the context of systemic lupus erythematosus, in which reductions of serum immunoglobulins coincided with the administration of azathioprine.
In 1975 a 16-year-old girl was diagnosed as having systemic lupus erythematosus with renal involvement. The diagnosis was supported by clinical findings, positive antinuclear antibody and DNA antibody titres, hypocomplementemia, and renal biopsy results. Serum immunoglobulins (IgG, IgA, and IgM) were within normal limits
Learn more about subscription options.
Register Now for a free account.
EPSTEIN RJ, OGLER RF, GATENBY PA. Lupus Erythematosus and Panhypogammaglobulinemia. Ann Intern Med. 1984;100:162–163. doi: 10.7326/0003-4819-100-1-162_3
Download citation file:
Published: Ann Intern Med. 1984;100(1):162-163.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only